MathSciNet Relay Station
MathSciNet bibliographic data
MR1283028 46J15 (30D50 30H05)
Suárez, Fernando Daniel Čech cohomology and covering dimension for the $H^\infty$ maximal ideal space. J. Funct. Anal. 123 (1994), no. 2, 233–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement